So i’m battling some decent sized gyno here. Seems like it was onset by my tremendous amount of drinking after a few PH cycles… tried grabbing some nolva and letro off a the net, and havnt had much luck… so far. My stuff maybe bunk? can anyone PM me some tips if youve been in the same scenario? this shit is going to be the death of me if i cant get rid of it.
We might need a few more details:
How long has the gyno been present or when did you notice it?
Is there tissue growth, tenderness, fat buildup, etc. (what are your symptoms)?
What dosages of AI/SERM are you running and how long have you been using this protocol?
Where did you order your nolva and letro from?
gyno has been noticible for maybe about a month or 2. Ended my PH cycle about 6 months ago. taking 2.5mg per day. havnt noticed much of a difference.
“I’m no fancy sci-en-tist”, but I would like to press the question of if there is actually gland development or just fat? If you feel beneath the nipple, the should be a noticeable, hard lump as apposed to fat.
From your explanation of the assumed cause, I might guess your heavy drinking has also put some extra fat on your frame, and want to rule out the possibility that this is pseudo-gyno.
no there is surely a lump. After the PH cycle my nips got bigger, and i figured it would correct itself once my hormones went back to normal… i was wrong and it got worse. this gyno was delayed. I also only drink once per week…
I would suggest trying a different source of letrozole and give it your best shot (within dosing reason [it is liver toxic to some extent, after all]), but according to what I’ve read it may not be wholly reversible even with such a potent AI after six months, and I would guess that if the symptoms are worsening there are greater endocrine issues at play possibly due to or exacerbated by the cycle you did.
I, both fortunately and unfortunately, do not have any experience with this, but there are other members on this site that do. Look, for instance, at the gyno thread in T-Cell Alpha by Prof X. Here you may find useful info, as well as good people to contact about this (given that no one else has responded to this thread).
thanks much. the cycle i did wasnt harsh at all which bums me out. trying to fix it is costing me 10x more, for the measly couple lbs i gained. Thank you for your help.
Good luck with all of that. Letro is a double edged sword, it will drop E2 levels in your body to nothing, but at that point the E2 receptors in your body will become super sensitive to estrogen, so once the estrogen rebounds in your body the receptors will be hit hard by these estrogens. Progesterone gyno is probably the worst kind, if you haven’t started lactacting yet this could be in store for you. I am sorry, I am not trying to scare you but trying to make you aware of what could be in store for you. The best thing you could do is get some blood work done, see where all of your hormones are at (testosterone, estrogen, progesterone, fsh, lh, tsh) and go from there.
Your gyno could continue to get worse, or it could level off and stay where it is. Generally speaking, once glandular tissue develops under the nipple it is there to stay, it can grow and shrink depending on your hormone status, but it is there until being excised from your body (surgery) Good luck and keep us updated
Tapering off an AI is a good way to avoid estrogen rebound.
So, you didn’t use an actual SERM during your PCT from those “prohormone” cycles?
well i had used the ph before, good gains, kept most, and when i decided to do it again 6 months later the gyno flared up… i used clomid and arimidex the first time, and i think the second time i got some bunk nolva… trying to fix it from here is awful. Is it really here to stay? Ive heard so many instances where people battle it off with letro…?
What compounds, or “ph” as you call them, did you run?
Sorry to call your bluff, but I doubt you used a serm at all until gyno hit. I used to spend a lot of time browsing “another” AAS site where OTC steroids are popular. I’d say at least 9/10 of the “delayed gyno” occurrences were caused by people not using a serm post cycle. Instead they either used nothing, or some OTC crap like Novedex XT.
One more thing. “Prohormones” is a pointless classification. Call them what they are, steroids. Most of what is called “prohormones” aren’t even prohormones at all, they are just regular steroids that haven’t been banned yet and are being sold OTC. And even if they are “prohormones”, there is no difference between them and “normal” steroids, practically speaking.
Putting them in a different category because they change into a steroid inside your body has only given noobs the false perception that they are somehow “safer” than regular steroids. Then, they do stupid shit like not using a SERM after their cycle and think they will be fine.
yeah totally agree… it was havoc and tren X. i have some nolva so i suppose i will run that with my last few days of letro… Is there a certain length i have to run nolva for? Im getting worried about my libido. Anyway to bring that back as well?
Incoming relatively uhelpful post:
Yeah, those “tren” progestins are vile. Don’t use that shite.
Is there any difference between the tren phs?